# SDR P5CA0801575

- Difficulty date: August 31, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 33,989 hours, 5,684 cycles
- Engine: Ge CF680
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE AUTO START FAILED. TROUBLESHOT AND FOUND NR 1 PRSOV DEFECTIVE AMM36-11-04. (K)
